MathSciNet Relay Station
MathSciNet bibliographic data
MR1700922 (2000f:60069) 60G55 (82B21)
Bertin, Etienne; Billiot, Jean-Michel; Drouilhet, Rémy Existence of Delaunay pairwise Gibbs point process with superstable component. J. Statist. Phys. 95 (1999), no. 3-4, 719–744.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement